Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 93, Number 4
HTML articles powered by AMS MathViewer

Rational tilings by $n$-dimensional crosses. II
S. Szabó PDF
Proc. Amer. Math. Soc. 93 (1985), 569-577
Exponential sums over primes in an arithmetic progression
Antal Balog and Alberto Perelli PDF
Proc. Amer. Math. Soc. 93 (1985), 578-582
Symmetric determinants and Jordan norm similarities in characteristic $2$
William C. Waterhouse PDF
Proc. Amer. Math. Soc. 93 (1985), 583-589
Words periodic over the center of a division ring
Leonid Makar-Limanov and Peter Malcolmson PDF
Proc. Amer. Math. Soc. 93 (1985), 590-592
Gorenstein algebras and the Cayley-Bacharach theorem
E. D. Davis, A. V. Geramita and F. Orecchia PDF
Proc. Amer. Math. Soc. 93 (1985), 593-597
The convexity of a domain and the superharmonicity of the signed distance function
D. H. Armitage and Ü. Kuran PDF
Proc. Amer. Math. Soc. 93 (1985), 598-600
Finite operators and similarity orbits
Lawrence A. Fialkow and Domingo A. Herrero PDF
Proc. Amer. Math. Soc. 93 (1985), 601-609
A weighted weak type inequality for the maximal function
E. Sawyer PDF
Proc. Amer. Math. Soc. 93 (1985), 610-614
An area theorem for holomorphic functions
Shinji Yamashita PDF
Proc. Amer. Math. Soc. 93 (1985), 615-617
Criteria for a Blaschke quotient to be of uniformly bounded characteristic
Shinji Yamashita PDF
Proc. Amer. Math. Soc. 93 (1985), 618-620
Which amalgams are convolution algebras?
James Stewart and Saleem Watson PDF
Proc. Amer. Math. Soc. 93 (1985), 621-627
Some remarks about measurable parametrizations
Roman Pol PDF
Proc. Amer. Math. Soc. 93 (1985), 628-632
Convex sets with the Lipschitz fixed point property are compact
P. K. Lin and Y. Sternfeld PDF
Proc. Amer. Math. Soc. 93 (1985), 633-639
On fixed points of linear contractions
Heydar Radjavi and Peter Rosenthal PDF
Proc. Amer. Math. Soc. 93 (1985), 640-642
Selfadjointness of $\ast$-representations generated by positive linear functionals
A. Inoue PDF
Proc. Amer. Math. Soc. 93 (1985), 643-647
A holomorphic function with wild boundary behavior
Josip Globevnik PDF
Proc. Amer. Math. Soc. 93 (1985), 648-652
A canonical trace class approximant
D. A. Legg and J. D. Ward PDF
Proc. Amer. Math. Soc. 93 (1985), 653-656
On the combinatorial properties of Blackwell spaces
Jakub Jasiński PDF
Proc. Amer. Math. Soc. 93 (1985), 657-660
Linear maps do not preserve countable dimensionality
Mladen Bestvina and Jerzy Mogilski PDF
Proc. Amer. Math. Soc. 93 (1985), 661-666
Necessary and sufficient conditions for the solvability of a nonlinear two-point boundary value problem
J. Mawhin, J. R. Ward and M. Willem PDF
Proc. Amer. Math. Soc. 93 (1985), 667-674
Fibre tensor product bundles
Bernard R. Gelbaum and Athanasios Kyriazis PDF
Proc. Amer. Math. Soc. 93 (1985), 675-680
Nonuniqueness of the cardinality attached to homogeneous $AW^ \ast$-algebras
Masanao Ozawa PDF
Proc. Amer. Math. Soc. 93 (1985), 681-684
On the kernel of a Markov projection on $C(X)$
Robert E. Atalla PDF
Proc. Amer. Math. Soc. 93 (1985), 685-689
The solution sets of extremal problems in $H^ 1$
Eric Hayashi PDF
Proc. Amer. Math. Soc. 93 (1985), 690-696
Isometries of the disc algebra
Mohamad El-Gebeily and John Wolfe PDF
Proc. Amer. Math. Soc. 93 (1985), 697-702
A note on a weighted Sobolev inequality
Filippo Chiarenza and Michele Frasca PDF
Proc. Amer. Math. Soc. 93 (1985), 703-704
Partitions of unity and approximation
C. de Boor and R. DeVore PDF
Proc. Amer. Math. Soc. 93 (1985), 705-709
Pinching theorems of Simons type for complete minimal submanifolds in the sphere
Pan Yanglian PDF
Proc. Amer. Math. Soc. 93 (1985), 710-712
A Diophantine problem for Laurent polynomial rings
Peter Pappas PDF
Proc. Amer. Math. Soc. 93 (1985), 713-718
Powers of transitive bases of measure and category
Janusz Pawlikowski PDF
Proc. Amer. Math. Soc. 93 (1985), 719-729
Simply connected spin manifolds with positive scalar curvature
Tetsuro Miyazaki PDF
Proc. Amer. Math. Soc. 93 (1985), 730-734
Discrete cells properties in the boundary set setting
Philip L. Bowers PDF
Proc. Amer. Math. Soc. 93 (1985), 735-740
Homology classes which are represented by graph links
Koichi Yano PDF
Proc. Amer. Math. Soc. 93 (1985), 741-746
Integer invariants of certain even-dimensional knots
C. Kearton PDF
Proc. Amer. Math. Soc. 93 (1985), 747-750
A simple intuitive proof of a theorem in degree theory for gradient mappings
James C. Scovel PDF
Proc. Amer. Math. Soc. 93 (1985), 751-753